# SDR ASAA2020012403888

- Difficulty date: January 20, 2020
- Submitted: January 25, 2020
- Operation: Air carrier
- Aircraft: N923VA
- Make and model: Airbus A321-253N
- Aircraft serial: 7861
- Aircraft time: 7,076 hours, 1,950 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7400 · Ignition System
- Part: Ignition Sys
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IGNITION B FAULT ON ENG 1 STARTUP GROUNDED - YES. DEFERRED
